# SDR FDEA201908081653

- Difficulty date: July 22, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 491B1361001029
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 LEFT HAND REVERSER TRANSLATING SLEEVE UPPER SLIDING TRACK AFT END   FOUND CRACK AT ENGINE STATION 246 ENGINE #2 LEFT HAND REVERSER TRANSLATING SLEEVE UPPER SLIDING TRACK AFT END AT   ENGINE STATION 246 CRACK AREA REPAIRED PER EA  # 1-7830-T0348331 P1 TITLE EXHAUST   SYSTEM -THRUST REVERSER GEN- NO.2 ENGINE LH T/R-UPPER HINGE BEAM CRACK REPAIR.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
